# SDR AALA202410039158

- Difficulty date: October 2, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N983NN
- Make and model: Boeing 737823
- Aircraft serial: 33337
- Aircraft time: 25,342 hours, 10,871 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Condition: Inoperative
- Location: Zone 300
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF ROLL FLIGHT CONTROL SYSTEM B LOW PRESSURE LIGHT ILLUMINATED CONTINUED TAKEOFF.  RAN THE QRH AIRCRAFT WAS GROUNDED: CHECKLIST AND STANDBY RUDDER LIGHT AND YAW DAMPER LIGHT ILLUMINATED .  FLIGHT ATTENDANTSREPORTED UNUSUAL HEAVY HUMMIMG NOISE FROM THE REAR OF AIRCRAFT.RETURNED TO ORD FOR LANDING. RETURNED TO FIELD LANDED OVERWIGHT WITHOUT INCIDENT. MAINTENANCE REPLACED SYSTEM B FLIGHT CONTROLS LOW PRESSURE SWITCH IAW AMM 27-09-61.
